| Model Number |
1550325-28 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.The reported device expiration issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to user error as the device was used past the expiration date.There is no indication of a product quality issue with respect to manufacture, design or labeling.(b)(4).
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the left anterior descending (lad) coronary artery.A 3.25 x 28 mm xience sierra stent delivery system (sds) was advanced without issue to the target lesion and the stent was implanted successfully.On (b)(6) 2021, it was noted that the stent was expired.The patient is doing well.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.